MAUDE Adverse Event Report: DORNOCH DUO FLUID CART WITH POWER IV; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH DUO FLUID CART WITH POWER IV; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Model Number N/A
Medical Device Problem Codes Incorrect Measurement (1383); Obstruction of Flow (2423); Failure to Clean Adequately (4048)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit would not show that it was empty in both cylinders and there is a piece hanging in tank as well.There was bioburden left after a clean cycle due to the account not running the soaks regularly.The event did not occur during surgery.There was no patient involvement.No adverse events were reported as a result of this malfunction.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The event is confirmed.Review of the most recent repair record identified the following related repair: the technician confirmed that the unit was showing empty cylinder levels.The plastic tubing was stuck to level sensor float was removed.The unit was tested to verify proper operation and returned to service.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
DUO FLUID CART WITH POWER IV
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer (Section G)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key15146348
Report Number0001954182-2022-00072
Device Sequence Number5850116
Product Code JCX
UDI-Device Identifier00889024501621
UDI-Public(01)00889024501621
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00514010300
Device Lot Number0040814
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date08/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown